α(γ,γ‘)(β,β’) -Open, Closed Mappings in Topological Spaces
N. Kalaivani, Department of Mathematics, Vel Tech Rangarajan, Dr. Sagunthala R & D Institute of Science and Technology, Chennai, India.
Manuscript received on 20 June 2019 | Revised Manuscript received on 05 July 2019 | Manuscript published on 30 July 2019 | PP: 1814-1818 | Volume-8 Issue-9, July 2019 | Retrieval Number: I8973078919/19©BEIESP | DOI: 10.35940/ijitee.I8973.078919
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In this paper the concept of α(γ ,γ)(β ,β ) -open, closed mappings have been introduced and some of its properties have been studied.
Keywords: α(γ ,γ)(β ,β ) -open set, α(γ ,γ)(β ,β ) -open mapping, α(γ ,γ)(β ,β ) -closed mapping, α(β ,β )(γ ,γ)-continuous mapping.
Scope of the Article: Bio – Science and Bio – Technology